# SDR COMA0260349

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 10,226 hours, 10,475 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 355523255
- Condition: Malfunctioned
- Location: R/H
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLIGHT 5413 ANTI-ICE DUCT WARNING DURING TAXI.REPLACED THE R/H MLG WHEEL WELL AREA BLEED AIR LEAK SENSING LOOP.
